Happy Mothers Breastfed Babies
Results 1 to 2 of 2

Thread: Thrush Treatment Causing Gas?

  1. #1
    Join Date
    Jun 2006
    Posts
    3

    Default Thrush Treatment Causing Gas?

    Hi! My daughter is 4 weeks old and we both have been on Diflucan for a week now. She used to be so content, but in the last 4-5 days she has been really gassy and fussy. She wants to be held and fed all the time. If I'm not holding her she cries so hard. It makes me want to cry seeing her like that. I've tried Mylicon drops, but they don't seem to help much. I don't think it's my diet, nothing has bothered her before. Is there anything else I can do to help make her comfortable? Will this go away when we're done with the Diflucan?

  2. #2
    Join Date
    Jun 2006
    Posts
    37

    Default Re: Thrush Treatment Causing Gas?

    I'm just bumping this back up...

    We're having the same problem! Only my 4 week old cries mostly at night.
    Thanks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •